HU Jun, CHEN Dong-yan, ZHAO Yan-feng. Improved Robust Stability Conditions for Discrete-time Linear Systems with Convex Polytopic Uncertainties[J]. 2010, 15(2): 99-101.
HU Jun, CHEN Dong-yan, ZHAO Yan-feng. Improved Robust Stability Conditions for Discrete-time Linear Systems with Convex Polytopic Uncertainties[J]. 2010, 15(2): 99-101.DOI:
改进的凸多面体不确定离散线性系统的鲁棒稳定条件
摘要
通过引入附加的松弛矩阵变量及利用Frobennius-Perron定理
给出了改进的凸多面体不确定离散线性系统的鲁棒稳定条件.
Abstract
By introducing additional slack matrix variable
and applying Frobennius-Perron theorem
improved robust stability conditions of discrete-time linear systems with convex polytopic uncertainties are given.